How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have a stomach ache all day and then it is better in the

Customer Question

I have a stomach ache all day and then it
is better in the evening. I am taking librax
twice a day and zanax 0.25mg. 2 times a
day. The doctors keep telling me it is stress related. I also take a 7.5mg of
mirtazapine at bedtime. Do you have any
answers. They just tested my blood and
urine and everything came back ok. These
stomach aches are really bad in the morning and all day. Do you have any
ideas on what could be causing this. They also took a stool sample and it came
back ok. Back in 2012 I had an endoscopy and they said that I had inactive gastritis. I saw a gastrologist but
he said to increase my zanax which I am
trying to get off of it. Do you have any
ideas. My chiropractor said I had digestive
problems and inflammation and he is
trying to help me. Do you have any idea what the problem could be? My chiropractor also mentioned taking a
multiple vitamin. My tests came back on
my vitamins ok. Would a digestive
enzyme help. I also take a prob
Submitted: 1 year ago.
Category: Medical
Expert:  khagihara replied 1 year ago.

How tall are you? How much do you weigh? Any weight change? Exactly where is the pain? On a scale of 0-10, what is it with 0 being no pain, 10 being the strongest pain? What is it like? Does anything make it better or worse? When did it start? Is it consistent? Is it getting worse? Any other symptoms? Are you aware of anything which might have triggered it? Any medical problem? Any surgeries? Any other medications? Any family medical history?

Customer: replied 1 year ago.
I am awaiting your phone call. Thank you.
Expert:  khagihara replied 1 year ago.

Sorry I can't do live phone call because I am working with patients. Can you write back to my questions?

Customer: replied 1 year ago.
I am at home now and will leave again at l0:45 and would appreciate a call. Thank you.
Expert:  khagihara replied 1 year ago.

Do you have diarrhea or constipation? When you have a bowel m movement, do you feel better temporarily?

Customer: replied 1 year ago.
I am 4ft. 11" tall and weight 130.lbs. I have not had a weight change. I really don't have what you call pain. It is just an
aggravating feeling and also have an overactive bladder. I don't dare lay down after I have eaten or my stomach ache gets
worse. This has been ongoing for over 2 years. They doctors all say it is due to stress. I have not had any surgeries. They
did a scope into my stomach back in 2012 and said that I had gastritis that was inactive. I am taking librax which the doctor
thinks that will calm my stomach muscles and help with my overactive bladder. I do use estrace three times a week but
I still feel like I have to go to the bathroom all the time. I tried different medicines but that didn't help and that caused a lot
of problems. Would it help to take a natural product with pumpkin seed and cranberry for my bladder. I just feel like I have
to go all the time and I don't have a UTI as I was checked for that. Please help my find an answer to my problem as I am\
at my wits end with this feeling like I have to go all the time. You can reply by email rather than a phone call if you want.\
Thank you.
Customer: replied 1 year ago.
I have constipation. I do take miralax and that does seem to help but I never feel like I have completely cleaned out.
Is there something else that would be better to take?
Customer: replied 1 year ago.
I don't feel any better after I have had a bowel movement. My stomach just feels like it is in knots.
Expert:  khagihara replied 1 year ago.

Have you had colonoscopy?

Customer: replied 1 year ago.
I had a colonoscopy back in 2012 and he said I should never have to have another one.
Customer: replied 1 year ago.
After I urinate my bladder seems like I have more of an urgency to go.
Customer: replied 1 year ago.
I have to leave here and help with dinner at the senior center but will be back at 12:30. My bladder does seem to get
better in the evening and then I sleep ok and then wake up with my stomach issues and my bladder issues. I hope I am
not confusing you with all of this but I am just feeling so miserable and no one seems to help with my situation. Thank you
for taking the time to chat with me. Am looking forward to talking you some more. Thank you.
Expert:  khagihara replied 1 year ago.

The overactive bladder could be due to constipation. Have you tried fiber supplements, such as psyllium (Metamucil) or methylcellulose (Citrucel) with fluids and osmotic laxative such as milk of magnesia or polyethylene glycol?

Customer: replied 1 year ago.
I have been taking miralax which the doctor prescribed. I am very nervous, could this be causing my overactive bladder?
I have been taking librax for a couple of days. Would that help with my overactive bladder if it is due to stress? I am
only taking 7.5mg. of mirtazapine. Would it help to take more of that to help with the nerves? I also am taking 0.25 mg. of
zanax , one at about 2:00 a.m. as it helps me sleep. I take one late in the afternoon also. I do have a bowel movement
every day and it is soft. I started taking some psyllium also for my bowels. Awaiting your answer about the anti depressant?
Expert:  khagihara replied 1 year ago.

Miralax is polyethylene glycol. It would help for your constipation. It doesn't cause overactive bladder. It could help for your overactive bladder because it works for constipation. Mirtazapine is okay although it could make you constipated a bit and make you sleepy. You should not take zanax longer than 4 weeks because it is habit-forming, tolerant, and causes anxiety for long-term use. Instead of zanax, you should take trazodone which makes you sleep and also works for depression.

Customer: replied 1 year ago.
Thank you for all of your information. I will mention trazodone to my doctor. I will give you an excellent rating as you have
answered my questions to my satisfaction.
Expert:  khagihara replied 1 year ago.

You are welcome. Take care.